# SDR CA031203001

- Difficulty date: December 2, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 8,793 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Tube
- Part number: 71470209L
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VERTICAL FRAME TUBE JUST ABOVE AND ATTACHING TO MLG TRUSS FITTING BROKEN JUST ABOVE WELD AT MLG FITTING.CRACK TRAVELS COMPLETELY AROUND AND SECOND CRACK GOES VERTICAL 2 INCHES FROM FIRST LOWER CRACK, THEN AROUND THE TUBE AGAIN APPROX 75 PERCENT.
